American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Xiangdong Xie. The Tits boundary of a $\text{CAT}(0)$ 2-complex. Trans. Amer. Math. Soc. 357 (2005) 1627-1661. MR 2115379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. Bruce Richter and Carsten Thomassen. 3-connected planar spaces uniquely embed in the sphere. Trans. Amer. Math. Soc. 354 (2002) 4585-4595. MR 1926890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Frank Quinn. Dual decompositions of 4-manifolds. Trans. Amer. Math. Soc. 354 (2002) 1373-1392. MR 1873010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Charalambos Charitos and Georgios Tsapogas. Topological mixing in $CAT\left(-1\right)$-spaces. Trans. Amer. Math. Soc. 354 (2002) 235-264. MR 1859274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael L. Mihalik and Steven T. Tschantz. Tame Combings of Groups. Trans. Amer. Math. Soc. 349 (1997) 4251-4264. MR 1390045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] O. Davey, E. Hart and K. Trapp. Computation of Nielsen numbers for maps of closed surfaces. Trans. Amer. Math. Soc. 348 (1996) 3245-3266. MR 1370638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Stephen G. Brick. On Dehn functions and products of groups . Trans. Amer. Math. Soc. 335 (1993) 369-384. MR 1102884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Joseph S. Profio. Using subnormality to show the simple connectivity at infinity of a finitely presented group . Trans. Amer. Math. Soc. 320 (1990) 281-292. MR 961627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. M. Gersten. Branched coverings of $2$-complexes and diagrammatic reducibility . Trans. Amer. Math. Soc. 303 (1987) 689-706. MR 902792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David W. Henderson. Simplexwise linear untangling . Trans. Amer. Math. Soc. 298 (1986) 215-226. MR 857440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Paul Latiolais. Simple homotopy type of finite $2$-complexes with finite abelian fundamental group . Trans. Amer. Math. Soc. 293 (1986) 655-662. MR 816317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] James Howie. On the asphericity of ribbon disc complements . Trans. Amer. Math. Soc. 289 (1985) 281-302. MR 779064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Micheal N. Dyer. An application of homological algebra to the homotopy classification of two-dimensional CW-complexes . Trans. Amer. Math. Soc. 259 (1980) 505-514. MR 567093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Edward M. Brown and Robert Messer. The classification of two-dimensional manifolds . Trans. Amer. Math. Soc. 255 (1979) 377-402. MR 542887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1